# SDR AALA202501207805

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 32,913 hours, 10,674 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Vent Line
- Condition: Coked
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY MUSTY ODOR DURING DESCENT THRU ENGINE SHUTDOWN WITH THE PACKS AND BLEEDS ON. MAINTENANCE FOUND THE APU GEARBOX VENT LINE TO HAVE SIGNIFICANT COKING AND REPLACED IT PER TASK CARD 26L00021002. MAINTENANCE ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014 WITH NO LEAKS OR ODORS NOTED.
